Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 25, Number 113

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Least squares methods for $2m$th order elliptic boundary-value problems
J. H. Bramble and A. H. Schatz.
Math. Comp. 25 (1971), 1-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295591
On the effects of scaling of the Peaceman-Rachford method
Olof B. Widlund.
Math. Comp. 25 (1971), 33-41
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0303754
An interior a priori estimate for parabolic difference operators and an application
Magnus Bondesson.
Math. Comp. 25 (1971), 43-58
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0290598
The calculation of Fourier coefficients by the Möbius inversion of the Poisson summation formula. II. Piecewise continuous functions and functions with poles near the interval $[0,1]$
J. N. Lyness.
Math. Comp. 25 (1971), 59-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293846
On the error in the numerical integration of Chebyshev polynomials
D. Nicholson, P. Rabinowitz, Nira Richter-Dyn and D. Zeilberger.
Math. Comp. 25 (1971), 79-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0300443
Adjusted forms of the Fourier coefficient asymptotic expansion and applications in numerical quadrature
J. N. Lyness.
Math. Comp. 25 (1971), 87-104
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0290020
Existence of quadrature formulae with almost equal weights
K. Salkauskas.
Math. Comp. 25 (1971), 105-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0290570
An implementation of Christoffel’s theorem in the theory of orthogonal polynomials
David Galant.
Math. Comp. 25 (1971), 111-113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288954
Practical throw-back interpolation
F. D. Burgoyne.
Math. Comp. 25 (1971), 115-117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0287665
Formulas for bivariate hyperosculatory interpolation
Herbert E. Salzer.
Math. Comp. 25 (1971), 119-133
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0287671
Error analysis of the algorithm for shifting the zeros of a polynomial by synthetic division
G. W. Stewart.
Math. Comp. 25 (1971), 135-139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292333
Whittaker’s cardinal function in retrospect
J. McNamee, F. Stenger and E. L. Whitney.
Math. Comp. 25 (1971), 141-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0301428
Strongly asymmetric sequences generated by four elements
FrantiĊĦek Fiala.
Math. Comp. 25 (1971), 155-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291113
Diophantine approximation of ternary linear forms
T. W. Cusick.
Math. Comp. 25 (1971), 163-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296022
On Hadamard matrices constructible by circulant submatrices
C. H. Yang.
Math. Comp. 25 (1971), 181-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288037
Reviews and Descriptions of Tables and Books
Math. Comp. 25 (1971), 187-197
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 25 (1971), 199-201
Abstract, references and article information
Full-text PDF Free Access    
Table errata: Tables of integral transforms. Vol. I, II\ (McGraw-Hill, New York, 1954) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
Martin Katzin.
Math. Comp. 25 (1971), 199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415975
Table errata: Higher transcendental functions, Vol. I, II\ (McGraw-Hill, New York, 1953) by A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi
Martin Katzin.
Math. Comp. 25 (1971), 199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414950
Table errata: Recurring sequences\ (second edition, Riveon Lematematika, Jerusalem, 1966) by Dov Jarden
John Brillhart.
Math. Comp. 25 (1971), 200-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0400620
Table errata: Tables of integrals, series, and products\ (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Carl Muhlhausen and Daniel D. Konowalow.
Math. Comp. 25 (1971), 200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415969
Table errata: Formulas and theorems for the special functions of mathematical physics\ (third edition of English translation, Springer, New York, 1966) by W. Magnus, F. Oberhettinger and R. P. Soni
Martin Katzin.
Math. Comp. 25 (1971), 201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414954
Table errata: Formeln und Sätze für die speziellen Funktionen der mathematischen Physik\ (second edition, Springer, Berlin, 1948) by W. Magnus and F. Oberhettinger
Henry E. Fettis.
Math. Comp. 25 (1971), 201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0400626
Corrigenda
Math. Comp. 25 (1971), 203
Abstract, references and article information
Full-text PDF Free Access    
Corrigendum; “PL/I program for ‘On Lehmer’s method for finding the zeros of a polynomial’\ “\ (Math. Comp. 23 (1969), no. 108, loose microfiche suppl., D1–D7)
G. W. Stewart.
Math. Comp. 25 (1971), 203
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0416008